# SDR SIMA20180124002

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569009610
- Condition: Abnormal
- Location: Rtaileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON ACTUATOR HINGE FITTING LUG HOLE WORN BUSHING LOOSE IN LUG. REMOVED AND REPLACED RT AILERON ACTUATOR HINGE FITTING IAW SRM 51-40-02, EO EM-27MR-112.
